# SDR VIBR20131202008

- Difficulty date: September 19, 2013
- Submitted: December 2, 2013
- Operation: General aviation
- Aircraft: N891QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258788
- Aircraft time: 4,196 hours, 2,966 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: AIR4802601
- Part serial: LK120101
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AUXILIARY HYDRAULIC RESERVOIR OVERBOARD DRAIN DRIPPING FLUID IN NOSE WHEEL WELL.  REPLACE THE AUXILIARY HYDRAULIC CHECK VALVE.
